Hi, I'm 70 and have pmr for two and 1/2 years. I started with 20 mg of pred and tapered too fast (i guess) down to 3 mg, when I relapsed after 1.25 years. My markers went back up so I went back to 15 mg in Feb 2016, which I stayed on for 3 months, then started tapering again. I am currently down to 1 mg and my markers are normal. But, I have had bi lateral neck pain since Dec and shoulder pain on left. Yesterday I started with hip pain on my right side. Not sure if this could be pmr stuff but it all happened after going below 3 mg which was in late Nov. My rheumy thinks I have neck spasms and that the shoulder is caused by tendonitis. It just seems coincidental that all of this stiffness and pain comes after lowering pred below 3 mg. I spoke to my gp nurse and suggested that I try going to 5 mg of pred for a week or two to c if there is any difference. Anybody having this type of experience?